The Community for Technology Leaders
Green Image
Issue No. 12 - December (1973 vol. 22)
ISSN: 0018-9340
pp: 1140
B. Vilfan , Department of Electronics, Jozef Stefan Institute
ABSTRACT
Givone and Roesser [1] state a "two-dimensional" analog of the Cayley-Hamilton theorem: every square matrix satisfies its characteristic equation. Readers may be interested in a proof different from the one given in [1].
INDEX TERMS
null
CITATION
B. Vilfan, "Another Proof of the Two-Dimensional Cayley-Hamilton Theorem", IEEE Transactions on Computers, vol. 22, no. , pp. 1140, December 1973, doi:10.1109/T-C.1973.223660
98 ms
(Ver )